# SDR SWIA200210587

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 16,529 hours, 23,266 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Pin
- Condition: Loose
- Location: Ahrs Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE COMPUTER FLAGS FLICKERED INTERMITTENTLY (CAPT'S SIDE).  DURING CRUISE THE CAPT'S ADI INDICATED 90 DEGREES NOSE UP WITH BOTH FLAGS SHOWING AND THE AP DISCONNECTED FROM THE F/O'S SIDE.  FOUND WIRE W001-0394024 LOCATED AT PLUG 0158 TO EXHIBIT INTERMITTENT CONTACT WITH AHRS COMPUTER.  REMOVED AND REPLACED CONNECTOR PIN.  SYSTEM OPS CHECKS GOOD IAW EMB MM CH 34-27.
